MAUDE Adverse Event Report: KARL STORZ SE & CO. KG NEEDLE,VERESS,PNEUMOPERITONEUM; NEEDLE, VERESS

KARL STORZ SE & CO. KG NEEDLE,VERESS,PNEUMOPERITONEUM; NEEDLE, VERESS
Model Number 26120J
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the factory in germany, according to first risk assessment done by safety officer, there are no indications for a systemic problem.Product has not been returned for evaluation.
 
Event or Problem Description
Per the factory in (b)(6), allegedly, the tip of the veress needle broke off in the patient.No impact to patient or user described.

Brand Name
NEEDLE,VERESS,PNEUMOPERITONEUM
Common Device Name
NEEDLE, VERESS
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm,
MDR Report Key9990276
Report Number9610617-2020-00051
Device Sequence Number13647466
Product Code GCJ
UDI-Device Identifier04048551093917
UDI-Public4048551093917
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K951251
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26120J
Device Catalogue Number26120J
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2020
Initial Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;